# SDR CA120702013

- Difficulty date: June 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, ON DESCENT TO DESTINATION, THE ENGINE SHUTDOWN WITHOUT ANY PILOT INPUT.  AN UNEVENTFUL SINGLE-ENGINE LANDING WAS ACCOMPLISHED. POST-FLIGHT INSPECTION REVEALED METAL ON THE TURBOMACHINE CHIP DETECTOR.
